Ask an expert
Question

10 Jan 2003

Using Cipramil
My son suffers from eczema. Our doctor has has advised that he uses Cipramil to reduce stress, which in turn can worsen his eczema. He assured us that it was non habit-forming and that he can cease using it at any time. How does this drug work? Are there any natural alternatives?
Answer 282 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Worried, I have never heard of Cipramil® making eczema worse. I have heard of it improving eczema and psoriasis, but I’ll contact a representative of the company that makes it (Lundbeck). If I don’t get back to you by Wednesday please mail me a reminder at netdoc@mweb.co.za. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18754 votes
Vote